Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 61, Number 204

All articles in this issue are freely accessible.

Analysis of the finite element variational crimes in the numerical approximation of transonic flow
Harald Berger and Miloslav Feistauer.
Math. Comp. 61 (1993), 493-521
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1192967
Finite element approximation of the $p$-Laplacian
John W. Barrett and W. B. Liu.
Math. Comp. 61 (1993), 523-537
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1192966
Uniform interior error estimates for the Reissner-Mindlin plate model
Lucia Gastaldi.
Math. Comp. 61 (1993), 539-567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1185245
Finite element approximations of nonlinear elastic waves
Charalambos G. Makridakis.
Math. Comp. 61 (1993), 569-594
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1195426
Second-order absorbing boundary conditions for the wave equation in a rectangular domain
Dongwoo Sheen.
Math. Comp. 61 (1993), 595-606
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1192975
Convergence of second-order schemes for isentropic gas dynamics
Gui Qiang Chen and Jian-Guo Liu.
Math. Comp. 61 (1993), 607-627
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1185239
Spectral viscosity approximations to multidimensional scalar conservation laws
Gui Qiang Chen, Qiang Du and Eitan Tadmor.
Math. Comp. 61 (1993), 629-643
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1185240
Spectral methods for periodic initial value problems with nonsmooth data
Pravir Dutt and A. K. Singh.
Math. Comp. 61 (1993), 645-658
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1195431
Image processing through reaction combined with nonlinear diffusion
G.-H. Cottet and L. Germain.
Math. Comp. 61 (1993), 659-673
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1195422
Order barriers and characterizations for continuous mono-implicit Runge-Kutta schemes
Paul Muir and Brynjulf Owren.
Math. Comp. 61 (1993), 675-699
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1195425
Circulant preconditioners for Toeplitz matrices with piecewise continuous generating functions
Man-Chung Yeung and Raymond H. Chan.
Math. Comp. 61 (1993), 701-718
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1195423
Iterative and semi-iterative methods for computing stationary probability vectors of Markov operators
Ivo Marek and Daniel B. Szyld.
Math. Comp. 61 (1993), 719-731
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1192973
On enclosing simple roots of nonlinear equations
G. Alefeld, F. A. Potra and Yixun Shi.
Math. Comp. 61 (1993), 733-744
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1192965
Accurate and efficient reconstruction of discontinuous functions from truncated series expansions
Knut S. Eckhoff.
Math. Comp. 61 (1993), 745-763
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1195430
Quadrature formulas based on rational interpolation
Walter Van Assche and Ingrid Vanherwegen.
Math. Comp. 61 (1993), 765-783
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1195424
Asymptotically optimal error bounds for quadrature rules of given degree
H. Brass.
Math. Comp. 61 (1993), 785-798
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1192968
Lattice rules by component scaling
J. N. Lyness and T. Sørevik.
Math. Comp. 61 (1993), 799-820
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1185247
Bounds on the lattice rule criterion $R$
Stephen Joe.
Math. Comp. 61 (1993), 821-831
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1195427
Fast Fourier transforms for symmetric groups: theory and implementation
Michael Clausen and Ulrich Baum.
Math. Comp. 61 (1993), 833-847
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1192969
The cusp forms of weight $3$ on $Γ_{2}(2,4,8)$
Bert van Geemen and Duco van Straten.
Math. Comp. 61 (1993), 849-872
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1181333
Enumeration of quartic fields of small discriminant
Johannes Buchmann, David Ford and Michael Pohst.
Math. Comp. 61 (1993), 873-879
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1176706
The relative class numbers of imaginary cyclic fields of degrees $4,6,8,$ and $10$
Kurt Girstmair.
Math. Comp. 61 (1993), 881-887, S25
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1195428
The decomposition numbers of the Hecke algebra of type $E^{∗}_{6}$
Meinolf Geck.
Math. Comp. 61 (1993), 889-899
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1195429
Arithmetical study of a certain ternary recurrence sequence and related questions
M. Mignotte and N. Tzanakis.
Math. Comp. 61 (1993), 901-913
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1185248
On strong pseudoprimes to several bases
Gerhard Jaeschke.
Math. Comp. 61 (1993), 915-926
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1192971
Generalized repunit primes
Harvey Dubner.
Math. Comp. 61 (1993), 927-930
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1185243
Checking the Goldbach conjecture up to $4⋅10^{11}$
Matti K. Sinisalo.
Math. Comp. 61 (1993), 931-934
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1185250
A search for aliquot cycles and amicable pairs
David Moews and Paul C. Moews.
Math. Comp. 61 (1993), 935-938
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1185249
Reviews and Descriptions of Tables and Books
Math. Comp. 61 (1993), 939-944
Abstract, references and article information
Full-text PDF Free Access     Request Permissions